Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 94, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 7, 2013, 7:57 AM CDT for 4 counties in Missouri. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2013, 7:57 AM CDT (12:57 UTC)
- Expired
- Aug 7, 2013, 3:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Maries County, MO, Miller County, MO, Phelps County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 146 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 8:15 AM CDT | FLASH FLOOD | 5 Se St. James, MO | MARAMEC SPRING PARK FLOODED. CAMPGROUND EVACUATED EARLIER IN THE NIGHT. NO INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 1387 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
385
WGUS53 KSGF 071257
FFWSGF
MOC125-131-161-169-071700-
/O.NEW.KSGF.FF.W.0094.130807T1257Z-130807T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 AM CDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MARIES COUNTY IN CENTRAL MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL NOON CDT.
* AT 755 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT EXCESSIVE RAINFALL HAS OCCURRED IN THE REGION WITH WIDESPREAD
5 TO 10 INCH RAINFALL AMOUNTS WITH LOCALLY HIGHER AMOUNTS LAST
NIGHT.
THIS IS A FLASH FLOOD EMERGENCY FOR PARTS OF MILLER...WESTERN
MARIES...AND WESTERN PHELPS COUNTIES. NUMEROUS WATER RESCUES HAVE
OCCURRED OR ARE ONGOING IN THIS AREA. SOME EVACUATIONS HAVE
OCCURRED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE HH IN TUSCUMBIA...
ROUTE N AT THE MARIES RIVER EAST OF BRINKTOWN...
HIGHWAY 8 FIVE MILES SOUTHEAST OF SAINT JAMES...
ROUTE O AT JONES CREEK JUST SOUTH OF DIXON...
ROUTE Y NORTHWEST OF ROLLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
MULTIPLE SWIFT WATER RESCUES HAVE BEEN REPORTED. THIS IS A VERY
DANGEROUS SITUATION.
&&
LAT...LON 3843 9241 3834 9240 3834 9220 3830 9218
3830 9165 3816 9164 3815 9151 3779 9152
3779 9180 3770 9181 3799 9241 3802 9241
3802 9251 3817 9260 3817 9264 3822 9270
3834 9269 3835 9264 3843 9263
$$2 follow-up statements
473
WGUS53 KSGF 071646
FFWSGF
MOC125-131-161-169-072000-
/O.EXT.KSGF.FF.W.0094.000000T0000Z-130807T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 AM CDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
MARIES COUNTY IN CENTRAL MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 300 PM CDT.
* AT 1135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT EXCESSIVE RAINFALL EARLIER TODAY WAS PRODUCING FLASH FLOODING
ACROSS THE WARNED AREA. RADAR RAINFALL ESTIMATES AND REPORTS FROM
LOCAL OBSERVERS INDICATED THAT SIX TO TEN INCHES OF RAIN OCCURRED
OVER PORTIONS OF THE WARNED AREA.
THIS IS A FLASH FLOOD EMERGENCY FOR NORTHWEST PULASKI...NORTHWEST
PHELPS...WESTERN MARIES AND EASTERN MILLER COUNTIES...WHERE
NUMEROUS ROADWAYS REMAINED CLOSED DUE TO FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE HH IN TUSCUMBIA...
ROUTE N AT THE MARIES RIVER EAST OF BRINKTOWN...
HIGHWAY 8 FIVE MILES SOUTHEAST OF SAINT JAMES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
AREA STREAM GAGES INDICATE FLOOD WATERS HAVE RISEN RAPIDLY TO MAJOR
OR RECORD LEVELS. THE GASCONADE RIVER AT JEROME HAS REACHED A RECORD
LEVEL OF 31.5 FEET AND IS EXPECTED TO CONTINUE RISING TO ABOVE 32
FEET TODAY.
&&
LAT...LON 3843 9241 3834 9240 3834 9220 3830 9218
3830 9165 3816 9164 3815 9151 3779 9152
3779 9180 3770 9181 3799 9241 3802 9241
3802 9251 3817 9260 3817 9264 3822 9270
3834 9269 3835 9264 3843 9263
$$
TERRY489
WGUS73 KSGF 072001
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT WED AUG 7 2013
MOC125-131-161-169-072009-
/O.EXP.KSGF.FF.W.0094.000000T0000Z-130807T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARIES MO-MILLER MO-PHELPS MO-PULASKI MO-
301 PM CDT WED AUG 7 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 PM CDT FOR MARIES...
MILLER...NORTHERN PULASKI AND PHELPS COUNTIES...
...THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD WARNING
FOR STEADY OR SLOWLY RISING WATER LEVELS...
RAPID RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3843 9241 3834 9240 3834 9220 3830 9218
3830 9165 3816 9164 3815 9151 3779 9152
3779 9180 3770 9181 3799 9241 3802 9241
3802 9251 3817 9260 3817 9264 3822 9270
3834 9269 3835 9264 3843 9263
$$
TERRYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 6:05 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 7, 6:05 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 AM CDT Wed Aug 7 2013
...Update to Aviation Section...
.MESOSCALE DISCUSSION...
Issued AT 605 AM CDT WED AUG 7 2013
Convection continues to evolve across the region this morning. The
low level jet continues to veer and moisture transport is now
squarely focused on the eastern Ozarks. The line of storms that
has raced across the area this morning has perked back up in
intensity. This line had been outflow dominate for several hours
with a few wind gusts to 45 mph here and there. The convection has
reorganized and surged in the past half hour and with the
atmosphere ahead of the line largely pristine with MLCAPE in the
1000 to 1500 J/kg range, there is a renewed concern for localized
damaging wind gusts.
This line has begun to merge with the nearly stationary line of
convection across central Missouri that has dumped several inches
of rain in portions of Miller, Maries, Phelps and portions of Dent
counties. Unfortunately this has resulted in rainfall expanding
across Pulaski and Texas counties that were hard hit last night.
Current radar trends and a few of the mesoscale models suggest
that this rainfall will eventually focusing more to the southeast
with time. The greatest risk of severe will be along the Highway
60 corridor for the next couple of hours.
As stated earlier, with a boundary sagging into the region from
the north today will remain unsettled. Showers and storms have
refired in a band from JLN southwestward into northeastern
Oklahoma. In addition rainfall continues further north near the
I-70 corridor. As a result, showers and storms will be possible
much of today, just becoming more scattered in nature as we head
into late this morning and this afternoon.
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 344 AM CDT WED AUG 7 2013
Another round of significant rainfall has set up across portions
of central Missouri and the eastern Ozarks. To this point the axis
of heaviest rain is just to the northeast of the Waynesville and
Fort Leonard Wood areas that were hit so hard last night. Rainfall
is expected in those hard hit areas as we head toward sunrise. As
the low level jet veers, there will likely be a westward expansion
of rainfall. Will continue closely monitoring the need for further
flash flood warnings as tolerance for additional water is near
zero.
The most grave concern this morning will continue to be in a
corridor extending through Morgan, Miller, Maries, Phelps, Dent
and Shannon counties as well as northeastern portions of Pulaski
and Texas counties. Hourly rainfall rates in persistent areas of
50 dbz or greater continue to be between one and two inches. This
band of rainfall will remain in place through at least sunrise.
To the west, the MCS that originated over Kansas has accelerated
to the east. This system is now outflow dominate over our area
with wind gusts to 40mph expected. Some training of storms has
occurred over Bourbon, KS and Vernon, MO and there will continue
to be a flash flood risk in these areas.
Through sunrise, the linear complex will continue to surge to the
east northeast and affect areas mainly along/north of the Highway
60 corridor. Far southern Missouri will likely miss out for a
while. Much like yesterday morning, the nearly stationary band
over central Missouri will gradually weaken and shift to the
southeast with time. The back edge of precipitation will move from
west to east. Unlike yesterday, the remainder of today looks to be
unsettled. A boundary will sag into the area from the north and
act as a focusing mechanism for additional development this
afternoon as heating leads to destabilization. Have kept solid
chance PoPs most of the day and allow mesoscale trends to dictate
where higher chances will be needed.
Heading into tonight, you guessed it, yet ANOTHER round of
thunderstorms will affect the region. Initiation of an MCS over
south central Kansas and northern Oklahoma is expected during the
evening hours. This will spread eastward as a forward propagating,
linear system, entering the area overnight tonight. We should see
instability recharge enough to keep 3000 J/kg MUCAPE over at least
the southwestern portions of the area. As a result, we should see
a slightly better risk of damaging winds making it into extreme
southeastern Kansas and far western Missouri. Training storms will
be possible again tonight, and as a result the flash flood risk
remains elevated to significant.
.LONG TERM...(Thursday through Tuesday)
ISSUED AT 344 AM CDT WED AUG 7 2013
This wet pattern looks to hold in place at least through Friday
night. On Thursday, widespread rain/thunderstorms look to be
ongoing first thing in the morning. With a quasi stationary
boundary over the area and the potential for destabilization out
ahead of the convective complex, there is a conditional severe
risk for damaging winds. Yet another round of showers and
thunderstorms is expected Thursday night as the low level boundary
remains entrenched across the region. If the airmass south of the
quasi stationary boundary can destabilize enough, the will be a
risk for a few severe storms. As has been the case, pin pointing the
exact axis of heavy rainfall will be a mesoscale challenge, but
the risk for heavy rainfall and the potential for flash flooding
remains high. Given good agreement with the models for Thursday
night, will go ahead and extend the Flash Flood Watch through 7 AM
Friday.
Medium range models continue to give us a glimmer of hope in
breaking this pattern during the upcoming weekend and maybe into
even early next week. The upper flow amplifies and the frontal
boundary/battle zone is shunted to our southwest. Have trended
PoPs downward. If this pattern shift can occur, temperatures will
also be below average.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
ISSUED AT 605 AM CDT WED AUG 7 2013
Forecast for the area remains complex. Conditions across the
region today will be unsettled with pockets of showers and storms
possible just about any time today. Another complex of
thunderstorms will enter the region from the west overnight
tonight bringing another round of heavy rainfall. While there will
be a decent amount of VFR conditions today, any storms will be
capable of producing IFR visibility and MVFR ceilings.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Friday morning FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH through Friday morning FOR KSZ073-097-101.
&&
MESOSCALE...Gagan
SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...GaganHazardous weather outlook, Aug 7, 5:34 AM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 534 AM CDT WED AUG 7 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 534 AM CDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... EXTREME FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... A COMPLEX OF THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS MORNING. THERE IS A LIMITED RISK OF LOCALIZED DAMAGING WIND GUSTS WITH THIS ACTIVITY. OF HIGHEST CONCERN IS THE RISK FOR FLASH FLOODING...ESPECIALLY ACROSS PORTIONS OF CENTRAL MISSOURI AND THE EASTERN OZARKS...WHERE A BAND OF TORRENTIAL RAINFALL SET UP OVERNIGHT. WITH ADDITIONAL RAINFALL ONGOING...THIS WILL ONLY AGGRAVATE AN ALREADY SERIOUS FLASH FLOODING SITUATION. A FRONT WILL SAG SOUTHWARD INTO THE REGION TODAY AND CONDITIONS WILL REMAIN UNSETTLED. WITH A WARM AND MOIST AIRMASS IN PLACE... INSTABILITY WILL RECOVER THROUGHOUT THE DAY. AS A RESULT REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY. TONIGHT...YET ANOTHER COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS KANSAS AND MOVE INTO THE OUTLOOK AREA DURING THE OVERNIGHT HOURS. THERE IS A RISK OF LOCALIZED DAMAGING WIND GUSTS WITH THIS ACTIVITY ACROSS PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI. OF UTMOST CONCERN WILL BE ADDITIONAL HEAVY RAINFALL LEADING TO A RENEWED RISK FOR FLASH FLOODING AREA WIDE. WITH SATURATED SOILS ACROSS THE REGION...FLASH FLOODING IS LIKELY WHEREVER THUNDERSTORMS DO DEVELOP. AREAS THAT NORMALLY DO NOT FLOOD WILL BE AT RISK FOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WITH HEAVY RAINFALL WILL BE ONGOING FIRST THING THURSDAY MORNING. IF ENOUGH INSTABILITY CAN REDEVELOP AHEAD OF THESE STORMS ACROSS THE MISSOURI OZARKS...THERE WILL BE A RISK FOR DAMAGING WIND GUSTS. UNSETTLED WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEK AS A FRONT SETTLES JUST TO THE SOUTH OF THE AREA. HEAVY RAINFALL IS ONCE AGAIN EXPECTED AND THE RISK FOR FLASH FLOODING WILL REMAIN SIGNIFICANT. AFTERNOON HEAT INDEX VALUES MAY REACH THE MID TO UPPER 90S ON A DAILY BASIS THIS WEEK ACROSS EXTREME SOUTHEASTERN KANSAS AND PORTIONS OF WESTERN AND SOUTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ARE ENCOURAGED TO RELAY ANY INSTANCES OF FLOODING THAT THREATEN LIFE OR PROPERTY TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Aug 7, 7:19 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM HEAVY RAIN 5 SE OSAGE BEACH 38.10N 92.55W
08/07/2013 M4.43 INCH MILLER MO ASOS
4.43 INCHES SINCE MIDNIGHT
&&
MGRIFFINLocal storm report, Aug 7, 7:20 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
720 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM HEAVY RAIN ROLLA 37.95N 91.77W
08/07/2013 M4.02 INCH PHELPS MO CO-OP OBSERVER
4.02 INCHES SINCE MIDNIGHT
0719 AM HEAVY RAIN 5 SE ROLLA 37.91N 91.69W
08/07/2013 M5.24 INCH PHELPS MO CO-OP OBSERVER
5.24 INCHES SINCE MIDNIGHT
&&
MGRIFFINLocal storm report, Aug 7, 7:33 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM FLASH FLOOD 2 NNW MOUNTAIN GROVE 37.15N 92.28W
08/07/2013 WRIGHT MO LAW ENFORCEMENT
HIGHWAY N WEST OF MOUNTAIN GROVE IS IMPASSABLE DUE TO
WATER.
&&
MGRIFFINLocal storm report, Aug 7, 7:35 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM FLASH FLOOD 1 S NORWOOD 37.09N 92.41W
08/07/2013 WRIGHT MO LAW ENFORCEMENT
HIGHWAY C SOUTH OF NORWOOD IS IMPASSABLE DUE TO WATER.
&&
MGRIFFINLocal storm report, Aug 7, 7:37 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 AM FLASH FLOOD WAYNESVILLE 37.83N 92.20W
08/07/2013 PULASKI MO EMERGENCY MNGR
NUMEROUS ROADS REPORTED CLOSED. WATER RESCUES IN THE
COUNTY. EOC HAD APPROXIMATELY 3 INCHES OF RAINFALL LAST
NIGHT.
&&
DSALocal storm report, Aug 7, 7:46 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD NEVADA 37.84N 94.35W
08/07/2013 VERNON MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED FLASH FLOODING ON GOING
THROUGH OUT SEVERAL AREAS OF THE COUNTY. DELAYED REPORT
AND TIME ESTIMATED.
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:10 AM CDT | Flash Flood Warning | SGF | Maries, Miller, Phelps, Pulaski | 8 hr |
| Aug 7, 1:12 AM CDT | Special Weather Statement | SGF | Phelps | 63 min |
| Aug 7, 1:35 AM CDT | Special Weather Statement | SGF | Benton | 55 min |
| Aug 7, 2:45 AM CDT | Flash Flood Warning | SGF | Dent, Shannon | 5 hr |
| Aug 7, 2:59 AM CDT | Flash Flood Warning | SGF | Benton, Morgan | 5 hr |
| Aug 7, 3:07 AM CDT | Flash Flood Warning | SGF | Vernon | 5 hr |
| Aug 7, 3:21 AM CDT | Special Weather Statement | SGF | Barton, Vernon | 39 min |
| Aug 7, 3:26 AM CDT | Special Weather Statement | SGF | Miller | 64 min |
| Aug 7, 3:38 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Pulaski | 52 min |
| Aug 7, 4:02 AM CDT | Special Weather Statement | SGF | Dade, Polk | 58 min |
| Aug 7, 4:19 AM CDT | Flash Flood Warning | SGF | Camden | 4 hr |
| Aug 7, 4:34 AM CDT | Flash Flood Warning | SGF | Phelps, Pulaski, Texas | 7 hr |
| Aug 7, 4:39 AM CDT | Special Weather Statement | SGF | Greene | 36 min |
| Aug 7, 5:33 AM CDT | Special Weather Statement | SGF | Texas, Wright | 57 min |
| Aug 7, 5:38 AM CDT | Flash Flood Warning | SGF | Laclede, Wright | 4 hr |
| Aug 7, 5:49 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 56 min |
| Aug 7, 6:21 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 39 min |
| Aug 7, 6:50 AM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Oregon, Shannon, Texas | 3 hr |
| Aug 7, 6:51 AM CDT | Special Weather Statement | SGF | Howell, Oregon, Shannon | 39 min |
| Aug 7, 7:58 AM CDT | Areal Flood Warning | SGF | Vernon | 4 hr |
| Aug 7, 8:01 AM CDT | Flash Flood Warning | SGF | Dent, Shannon | 4 hr |
| Aug 7, 8:04 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Morgan | 4 hr |
| Aug 7, 9:51 AM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Taney and 2 more | 6 hr |
| Aug 7, 9:56 AM CDT | Areal Flood Warning | SGF | Laclede, Wright | 27 hr |
| Aug 7, 11:53 AM CDT | Areal Flood Warning | SGF | Dent, Phelps, Pulaski, Shannon, Texas | 24 hr |
| Aug 7, 2:40 PM CDT | River Flood Warning | SGF | Shannon | 18 hr |
| Aug 7, 2:57 PM CDT | Areal Flood Warning | SGF | Maries, Miller, Phelps, Pulaski | 21 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.